# SDR AALA2019121329041

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 18,840 hours, 5,368 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Used
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CRUISE ECAM FUEL F USED/FOB DISAGREE. FUEL LEAK PROC. APPLY. FOLLOWED QRH PROC FUEL USED AND FUEL FLOW APPEARED TO BE NORMAL. EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED TSM 28-42-00-810-883-A. NO FAULTS FOUND. OPS CHECKS NORMAL.
